ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.3.5876

On Mean Convergence of Fourier-Jacobi Series

Ibrahimov E. J.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 3.
The conditions on coefficients for mean convergence of Fourier-Jacobi series are obtained. The asymptotic formulae for the best approximation in Lebesgue spaces are derived and an asymptotic equality for Valee--Poussin sums is obtained. Some properties of generalized shift function are also studied.
Keywords: basis, optimal sequence, Fourier-Jacobi series, Vallee-Poussin sums, generalized shift function
Language: Russian Download the full text  
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |